# SDR SWIA200110100

- Difficulty date: August 12, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 980 hours, 815 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Connector
- Condition: Dirty
- Location: Fuel Flow Transm
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RIGHT FUEL FLOW READOUT FAILED ON TAKEOFF. CLEANED CANNON PLUG ON RIGHT ENGINE FUEL FLOW TRANSMITTER FOR TROUBLESHOOTING.  RAN ENGINES, COULD NOT DUPLICATE FUEL FLOW FAIL.  OPS CHECK GOOD.
